Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 32, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 18, 2020, 7:57 PM CDT for Cameron Parish, Louisiana. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2020, 7:57 PM CDT (00:57 UTC)
- Expired
- Apr 18, 2020, 8:37 PM CDT
- In force
- 40 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 35 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 8:02 PM CDT | HAIL 1.75 | 3 Nnw Holly Beach, LA | CAMERON SHERIFFS OFFICE REPORTED QUARTER TO GOLF BALL SIZE HAIL. |
| Apr 18, 8:05 PM CDT | HAIL 0.5 | Holly Beach, LA | |
| Apr 18, 8:15 PM CDT | HAIL 0.5 | Cameron, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted.
510
WUUS54 KLCH 190057
SVRLCH
LAC023-190200-
/O.NEW.KLCH.SV.W.0032.200419T0057Z-200419T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
757 PM CDT Sat Apr 18 2020
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Central Cameron Parish in southwestern Louisiana...
* Until 900 PM CDT.
* At 756 PM CDT, a severe thunderstorm was located near Holly Beach,
or 7 miles east of Johnsons Bayou, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Cameron, Sabine National Wildlife, Holly Beach, Creole, Hackberry,
Constance Beach and Rutherford Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If on or near Calcasieu Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 2978 9321 2976 9334 2980 9335 2976 9335
2975 9363 2981 9365 2990 9360 2990 9334
2985 9335 2988 9339 2986 9344 2981 9334
2990 9323 2990 9300 2976 9301 2976 9304
2977 9306 2973 9301
TIME...MOT...LOC 0056Z 272DEG 28KT 2978 9354
HAIL...1.00IN
WIND...<50MPH
$$
TWH3 follow-up statements
528
WWUS54 KLCH 190113
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
813 PM CDT Sat Apr 18 2020
LAC023-190200-
/O.CON.KLCH.SV.W.0032.000000T0000Z-200419T0200Z/
Cameron LA-
813 PM CDT Sat Apr 18 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL CAMERON PARISH...
At 813 PM CDT, a severe thunderstorm was located near Cameron, moving
east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Cameron, Creole, Holly Beach, Hackberry and Rutherford Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2976 9348 2990 9344 2990 9334 2985 9335
2988 9339 2986 9344 2981 9334 2990 9323
2990 9300 2976 9301 2976 9304 2977 9306
2973 9301 2978 9321 2976 9334 2980 9335
2976 9335
TIME...MOT...LOC 0113Z 275DEG 31KT 2976 9336
HAIL...1.00IN
WIND...<50MPH
$$
TWH378
WWUS54 KLCH 190128
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
828 PM CDT Sat Apr 18 2020
LAC023-190200-
/O.CON.KLCH.SV.W.0032.000000T0000Z-200419T0200Z/
Cameron LA-
828 PM CDT Sat Apr 18 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL CAMERON PARISH...
At 827 PM CDT, a severe thunderstorm was located near Cameron, moving
east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Cameron, Creole and Rutherford Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2977 9329 2984 9329 2986 9300 2976 9301
2976 9304 2977 9306 2973 9301 2978 9321
TIME...MOT...LOC 0127Z 272DEG 30KT 2975 9321
HAIL...1.00IN
WIND...<50MPH
$$
TWH943
WWUS54 KLCH 190137
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
837 PM CDT Sat Apr 18 2020
LAC023-190147-
/O.CAN.KLCH.SV.W.0032.000000T0000Z-200419T0200Z/
Cameron LA-
837 PM CDT Sat Apr 18 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMERON PARISH IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
LAT...LON 2977 9329 2984 9329 2986 9300 2976 9301
2976 9304 2977 9306 2973 9301 2978 9321
TIME...MOT...LOC 0136Z 272DEG 28KT 2975 9312
$$
TWHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 5:38 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 18, 5:38 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 538 PM CDT Sat Apr 18 2020 .DISCUSSION... Just a quick note to users - we have been made aware of a comms failure that is affecting transmission of our radar data (both KLCH and KPOE)...at this time, there are no other issues within the office and products (namely, potential severe weather products) continue to flow out as needed. 25 && .PREV DISCUSSION... /issued 320 PM CDT Sat Apr 18 2020/ DISCUSSION... Wx map shows weak front beginning to move back north across the 20-60nm marine zones this afternoon. Radar showing increased showers and thunderstorms continuing near and just north of the frontal zone, a couple of strong storms noted with hail earlier this afternoon. The front will continue northward this afternoon and evening, coupled with the weak shortwave moving across the area, to continue generating scattered showers and thunderstorms further inland. The Storm Prediction Center has all of SE TX/C and S LA in a Marginal Risk of severe thunderstorm. Looks like the continued threat would be hail with the elevated convection. Weather Prediction Center has all of SE TX/C and S LA in a Marginal Risk of of Excessive Rainfall, especially if training thunderstorms commence. Really not looking for widespread areal rainfall with precipitation totals in the 0.25-0.75" range along the I-10 corridor, locally higher if training commences. Also, most of this area has been fairly dry lately with either in D0 (Abnormally Dry) to D1 (Moderate Drought) conditions, which means our soils have some absorption capacity for the light to moderate rainfall. Again, heavy rainfall, especially training over urban areas, can still cause flooding. The next and most significant upper level shortwave will be moving eastward across the Gulf states Sunday and Sunday night, with the surface low expected to track from west to east over the ArkLaTex region. Guidance continues to show a significant severe weather threat late Sunday morning into the afternoon/early evening hours, especially north of the I-10/U.S. 190 corridor. Still not specific if either an larger MCS or individual supercells develops, or both. But realize the potential will be the highest from late Sunday morning across SE TX and the afternoon hours across C and SC LA. SPC has outlined a Moderate Risk from the northern sections of Rapides/Avoyelles parishes eastward into MS/AL, the rest of the region along and north of U.S. 190 in an Enhanced Risk, and a Slight Risk south of U.S. 190 into the coastal waters. All modes of severe weather (tornadoes, damaging wind, and large hail) will be possible. For Monday through early Wednesday, tranquil weather expected behind the departing storm system. However, another significant storm system is possible late Wednesday night into Thursday across the southern U.S. DML MARINE... A weak front will continue northward this afternoon and evening, allowing onshore flow to resume through Sunday. A significant upper level disturbance and Pacific cold front will move across on Sunday night, with a chance of strong to possibly severe thunderstorms ahead of and along the front. Expect brief offshore flow for Monday, with onshore flow resuming for Tuesday. The next chance of showers and thunderstorms is expected Wednesday. DML && .PRELIMINARY POINT TEMPS/POPS... AEX 63 80 60 78 / 50 90 30 0 LCH 69 81 63 82 / 40 50 10 0 LFT 70 84 65 81 / 50 40 30 0 BPT 70 81 63 83 / 30 40 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. &&
Hazardous weather outlook, Apr 18, 3:24 PM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 324 PM CDT Sat Apr 18 2020 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-192030- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 324 PM CDT Sat Apr 18 2020 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue to develop across the coast and advance northward this afternoon and evening. There is a Marginal Risk of severe weather, with a threat of strong to marginally severe wind gusts and small hail possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A significant storm system will move through the region Sunday, bringing numerous to widespread showers and thunderstorms. Portions of Rapides and Avoyelles parishes are outlined in a Moderate Risk, the rest of the region along and north of U.S. 190 in an Enhanced Risk, and a Slight Risk south of U.S. 190 to the coast. Damaging wind gusts, large hail and tornadoes will be possible, mainly from midday Sunday through late afternoon or early evening. The greatest potential for severe storms will be north of I-10, where a few significant severe storms capable of producing large hail or strong tornadoes will be possible. Thunderstorms will also be capable of producing frequent lightning along with torrential downpours. A Marginal risk for excessive rainfall is outlined for portions of upper southeast Texas and central Louisiana. Another rather potent storm system could affect the region next Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GMZ430-432-435-450-452-455-470-472-475-192030- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 324 PM CDT Sat Apr 18 2020 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue to develop across the coastal waters this afternoon. There is a Marginal Risk of severe weather, with a threat of strong to marginally severe wind gusts and small hail possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Some strong thunderstorms may develop on Sunday afternoon and evening with locally higher winds and seas. Southerly winds look to increase late Tuesday into Wednesday ahead of the next storm system, and could become rather strong nearing Small Craft Advisory conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 18, 7:01 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
701 PM CDT Sat Apr 18 2020
LAZ073-TXZ215-216-190030-
West Cameron-Orange-Jefferson-
701 PM CDT Sat Apr 18 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMERON PARISH...
EAST CENTRAL JEFFERSON AND SOUTHEASTERN ORANGE COUNTIES...
At 700 PM CDT, a strong thunderstorm was located near Port Acres, or
8 miles southwest of Port Arthur, moving east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches, Bridge
City, West Orange, Central Gardens, Johnsons Bayou, Sabine Pass, Port
Acres, La Belle and Southeast Texas Regional Airport.
This includes Interstate 10 in Texas between mile markers 845 and
844.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2971 9420 3000 9421 3007 9372 3005 9361
2975 9361 2974 9375 2970 9383 2975 9389
2980 9391 2983 9381 2989 9377 2997 9376
3000 9379 2998 9387 2985 9392 2984 9395
2974 9390 2971 9385 2970 9385
TIME...MOT...LOC 0000Z 269DEG 32KT 2984 9404
TWHSpecial weather statement, Apr 18, 7:10 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
710 PM CDT Sat Apr 18 2020
LAZ052-053-190045-
Iberia-Vermilion-
710 PM CDT Sat Apr 18 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN IBERIA AND
NORTHEASTERN VERMILION PARISHES...
At 709 PM CDT, a strong thunderstorm was located near Abbeville,
moving east at 45 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
New Iberia, Abbeville, Kaplan, Forked Island, Avery Island,
Intracoastal City, Erath, Delcambre, Loreauville, Meaux, Esther,
Lydia, Acadiana Regional Airport, Jefferson Island, Coteau, Henry and
Weeks Island.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2978 9187 2980 9185 2978 9183 2983 9183
2984 9188 2981 9192 2983 9197 2980 9198
2978 9204 2979 9230 2986 9234 2997 9234
3004 9227 3007 9204 3003 9197 3007 9195
3004 9182 3010 9173 2984 9172 2977 9181
TIME...MOT...LOC 0009Z 267DEG 40KT 2993 9211
TWHLocal storm report, Apr 18, 7:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
713 PM CDT SAT APR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL GUEYDAN 30.03N 92.51W
04/18/2020 E0.88 INCH VERMILION LA PUBLIC
REPORT OF PEA TO NICKEL SIZE HAIL.
&&
MOGGEDLocal storm report, Apr 18, 7:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
719 PM CDT SAT APR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL W LA BELLE 29.88N 94.16W
04/18/2020 E1.75 INCH JEFFERSON TX PUBLIC
ESTIMATED SIZE THROUGH SOCIAL MEDIA.
&&
MOGGEDLocal storm report, Apr 18, 7:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
723 PM CDT SAT APR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 6 NNW WINNIE 29.90N 94.42W
04/18/2020 E1.00 INCH JEFFERSON TX PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA.
&&
MOGGEDSpecial weather statement, Apr 18, 7:33 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
733 PM CDT Sat Apr 18 2020
LAZ073-190100-
West Cameron-
733 PM CDT Sat Apr 18 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CAMERON PARISH...
At 733 PM CDT, a strong thunderstorm was located near Johnsons Bayou,
moving east at 35 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Johnsons Bayou, Sabine National Wildlife, Hackberry, Holly Beach and
Constance Beach.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2973 9385 2973 9387 2982 9386 2983 9381
2985 9379 2995 9376 2997 9376 2998 9377
3000 9341 2988 9341 2986 9344 2985 9341
2977 9342 2977 9348 2975 9368 2973 9377
2970 9384
TIME...MOT...LOC 0033Z 265DEG 32KT 2981 9372
TWHThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:05 PM CDT | Special Marine Warning | LCH | 25 min | |
| Apr 18, 7:10 PM CDT | Special Weather Statement | LCH | Lafayette | 35 min |
| Apr 18, 8:03 PM CDT | Special Marine Warning | LCH | 27 min | |
| Apr 18, 8:11 PM CDT | Special Weather Statement | LCH | Vermilion | 49 min |
| Apr 18, 8:22 PM CDT | Special Marine Warning | LCH | 38 min | |
| Apr 18, 8:26 PM CDT | Special Weather Statement | LCH | Assumption | 34 min |
| Apr 18, 8:40 PM CDT | Special Weather Statement | LCH | Cameron | 35 min |
| Apr 18, 8:47 PM CDT | Special Weather Statement | LCH | Saint Martin | 43 min |
| Apr 18, 9:12 PM CDT | Special Weather Statement | LCH | Vermilion | 48 min |
| Apr 18, 9:28 PM CDT | Special Weather Statement | LCH | Saint Martin | 47 min |
| Apr 18, 9:41 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 21 min |
| Apr 19, 6:55 AM CDT | Dense Fog Advisory | LCH | Cameron | 2 hr |
| Apr 19, 6:56 AM CDT | Marine Dense Fog Advisory | LCH | 2 hr | |
| Apr 19, 10:40 AM CDT | Special Weather Statement | LCH | Avoyelles | 35 min |
| Apr 19, 12:15 PM CDT | Small Craft Advisory | LCH | 13 hr | |
| Apr 19, 12:15 PM CDT | Wind Advisory | LCH | Allen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more | 10 hr |
| Apr 19, 2:52 PM CDT | Coastal Flood Advisory | LCH | Cameron, Saint Martin | 13 hr |
| Apr 19, 3:36 PM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 19, 4:39 PM CDT | Special Weather Statement | LCH | Vernon | 66 min |
| Apr 19, 4:49 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 56 min |
| Apr 19, 4:55 PM CDT | Tornado Warning | LCH | Vernon | 20 min |
| Apr 19, 5:02 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 43 min |
| Apr 19, 5:11 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 16 min |
| Apr 19, 5:45 PM CDT | Special Weather Statement | LCH | Avoyelles, Rapides | 45 min |
| Apr 19, 5:47 PM CDT | Special Weather Statement | LCH | Beauregard | 43 min |
| Apr 19, 6:29 PM CDT | Special Weather Statement | LCH | Avoyelles | 46 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.